Show simple item record

AuthorKabluchko, Zakhardc.contributor.author
Date of accession2020-04-02T09:47:18Zdc.date.accessioned
Available in OPARU since2020-04-02T09:47:18Zdc.date.available
Date of first publication2012dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordBranching random walkdc.subject
KeywordPoisson point processdc.subject
Keywordexponential intensitydc.subject
Keywordpersistencedc.subject
Keywordlocal extinctiondc.subject
Keywordequilibrium statedc.subject
Keywordcluster invariant point processdc.subject
KeywordPARTICLE-SYSTEMSdc.subject
KeywordBROWNIAN-MOTIONdc.subject
KeywordCRITERIAdc.subject
KeywordTHEOREMdc.subject
KeywordFIELDSdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitlePersistence and equilibria of branching populations with exponential intensitydc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Stochastikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceJournal of applied probabilitysource.title
Source - Place of publicationApplied Probability Trustsource.publisher
Source - Volume49source.volume
Source - Issue1source.issue
Source - Year2012source.year
Source - From page226source.fromPage
Source - To page244source.toPage
Source - ISSN0021-9002source.identifier.issn
Source - eISSN1475-6072source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000302038100014uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record